# SDR COMA9960094

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105711
- Condition: Cracked
- Location: Mlg
- Part time: 4,839 hours
- Component: 50105841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED BOTH MAIN WHEELS FROM A/C 7159 BECAUSE RIGHT O/B TIRE WAS FOUND FLAT.  DURING A VISUAL LEAK CHECK IN WHEEL SHOP FOUND SUBASSEMBLY CRACKED AT BOTTOM OF KEY BOSS  APPROXIMATELY 1 INCH LONG.  WHEEL SUBASSEMBLY HAS BEEN REMOVED FROM SERVICE AND SENT TO ABS.
